# SDR 20001214SH031

- Difficulty date: November 30, 2000
- Submitted: December 14, 2000
- Operation: General aviation
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: BB56B
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DECELERATION UNIT ON FCU LEAKING.  (X)
